Advertisement

Periodica Mathematica Hungarica

, Volume 58, Issue 1, pp 99–120 | Cite as

Concatenation of pseudorandom binary sequences

  • Katalin GyarmatiEmail author
Article

Abstract

In the applications it may occur that our initial pseudorandom binary sequence turns out to be not long enough, thus we have to take the concatenation or merging of it with other pseudorandom binary sequences. Here our goal is study when we can form the concatenation of several pseudorandom binary sequences belonging to a given family? We introduce and study new measures which can be used for answering this question.

Key words and phrases

pseudorandom concatenation correlation 

Mathematics subject classification number

11K45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Ahlswede, L.H. Khachatrian, C. Mauduit and A. Sárközy, A complexity measure for families of binary sequences, Period. Math. Hungar., 46 (2003), 107–118.zbMATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    R. Ahlswede, C. Mauduit and A. Sárközy, Large families of pseudorandom sequences of k symbols and their complexity, Part I, Part II, General Theory of Information Transfer and Combinatorics, Lecture Notes in Computer Science, Vol. 4123, Springer Verlag, 293–307.Google Scholar
  3. [3]
    V. Anantharam, A technique to study the correlation measures of binary sequences, Discrete Math., to appear.Google Scholar
  4. [4]
    M. Ben-Or, Probabilistic algorithms in finite fields, 22nd Annual Symposium on Foundations of Computer Science, IEEE, New York, 1981, 394–398.Google Scholar
  5. [5]
    J. Cassaigne, C. Mauduit and A. Sárközy, On finite pseudorandom binary sequences VII: The measures of pseudorandomness, Acta Arith., 103 (2002), 97–118.zbMATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    E. Galois, Sur la théorie des nombres, Écrits et Mémoires Mathématiques d’Évareste Galois, (R. Bourgne and J.-P. Arza eds.), Gauthier-Villars, 1830, 112–128.Google Scholar
  7. [7]
    L. Goubin, C. Mauduit and A. Sárközy, Construction of large families of pseudorandom binary sequences, J. Number Theory, 106 (2004), 56–69.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    K. Gyarmati, A note to the paper “On a fast version of a pseudorandom generator”, Ann. Univ. Sci. Budapest. Eötvös Sect. Math., 49 (2006), 87–93.zbMATHMathSciNetGoogle Scholar
  9. [9]
    K. Gyarmati, On a family of pseudorandom binary sequences, Period. Math. Hungar., 49 (2004), 45–63.zbMATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    K. Gyarmati, On a fast version of a pseudorandom generator, General Theory of Information Transfer and Combinatorics, Lecture Notes in Computer Science, Springer, Berlin — Heidelberg, 2006, 326–342.CrossRefGoogle Scholar
  11. [11]
    K. Gyarmati, A. Sárközy and A. Pethő, On linear recursion and pseudorandomness, Acta Arith., 118 (2005), 359–374.zbMATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    J. Rivat and A. Sárközy, Modular construction of pseudorandom binary sequences with composite moduli, Period. Math. Hungar., 51 (2005), 75–107.zbMATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    C. Mauduit, J. Rivat and A. Sárközy, Construction of pseudorandom binary sequences using additive characters, Monatsh. Math., 141 (2004), 197–208.zbMATHCrossRefMathSciNetGoogle Scholar
  14. [14]
    C. Mauduit and A. Sárközy, On finite pseudorandom binary sequence I: Measures of pseudorandomness, the Legendre symbol, Acta Arith., 82 (1997), 365–377.zbMATHMathSciNetGoogle Scholar
  15. [15]
    E. H. Moore, A doubly-infinite system of simple groups, Bull. Amer. Math. Soc., 3 (1893), 73–78.CrossRefMathSciNetGoogle Scholar
  16. [16]
    M. O. Rabin, Probabilistic algorithms in finite fields, SIAM J. Comput., 9 (1980), 273–280.zbMATHCrossRefMathSciNetGoogle Scholar
  17. [17]
    L. Rédei, Algebra, Pergamon Press, Oxford — New York — Toronto Ont., 1967.zbMATHGoogle Scholar
  18. [18]
    V. Shoup, Fast construction of irreducible polynomials over finite fields, J. Symbolic Computation, 17 (1994), 371–391.zbMATHCrossRefMathSciNetGoogle Scholar
  19. [19]
    V. Tóth, Collision and avalanche effect in famillies of pseudorandom binary sequences, Period. Math. Hungar., 55 (2007), 185–196.zbMATHCrossRefMathSciNetGoogle Scholar
  20. [20]
    A. Weil, Sur les courbes algébriques et les variétés qui s’en déduisent, Actualités Sci. Ind. 1041, Hermann, Paris, 1948.Google Scholar

Copyright information

© Springer Science+Business Media B.V. 2009

Authors and Affiliations

  1. 1.Department of Algebra and Number TheoryEötvös Loránd UniversityBudapestHungary

Personalised recommendations